Items for Mathematics in 1997

Up a level
Export as [feed] RSS
Group by: Authors | Item Type | No Grouping
Jump to: B | D | E | F | H | L | M | R | S | W
Number of items: 20.

B

Banaschewski, Bernhard and Mulvey, Christopher J (1997) A constructive proof of the Stone-Weierstrass theorem. Journal of Pure and Applied Algebra, 116. pp. 25-40. ISSN 0022-4049

Broom, M, Cannings, C and Vickers, G T (1997) Multi-player matrix games. Bulletin of Mathematical Biology, 59 (5). pp. 931-952. ISSN 0092-8240

Broom, M, Cannings, C and Vickers, G T (1997) A sequential-arrivals model of territory acquisition. Journal of Theoretical Biology, 189 (3). pp. 257-272. ISSN 0022-5193

D

Danani, A, Ferrando, R, Scalas, E and Torri, M (1997) Lattice-gas theory of collective diffusion in adsorbed layers. International Journal of Modern Physics B, 11 (19). pp. 2217-2279. ISSN 0217-9792

Duduchava, R, Saginashvili, A and Shargorodsky, E (1997) On two-dimensional singular integral operators with conformal Carleman shift. Journal of Operator Theory, 37 (2). pp. 263-279. ISSN 1841-7744

E

Edmunds, D E, Evans, W D and Harris, D J (1997) Two-sided estimates of the approximation numbers of certain Volterra integral operators. Studia Mathematica, 124. pp. 59-80. ISSN 0039-3223

Elliott, Charles M and Garcke, Harald (1997) Diffusional phase transitions in multicomponent systems with a concentration dependent mobility matrix. Physica D: Nonlinear Phenomena, 109 (3-4). pp. 242-256. ISSN 0167-2789

Elliott, Charles M and Schätzle, Reiner (1997) The limit of the fully anisotropic double obstacle Allen-Cahn equation in the non-smooth case. SIAM Journal of Mathematical Analysis, 28. pp. 274-303. ISSN 1095-7154

F

Fenn, Roger, Rimányi, Richárd and Rourke, Colin (1997) The braid-permutation group. Topology, 36. pp. 123-135.

H

Haigh, John (1997) The statistics of the national lottery. Journal of the Royal Statistical Society: Series A, 160 (2). pp. 187-206. ISSN 0964-1998

L

Lewis, Richard (1997) The ranks of partitions modulo 2. Discrete Mathematics, 167. pp. 445-449. ISSN 0012-365X

Li, C, McIntosh, A, Zhang, K and Wu, Z (1997) Compensated compactness paracommutators and Hardy spaces. Journal of Functional Analysis, 150. pp. 289-306. ISSN 0022-1236

Liu, Y, Cortopassi, G, Steingrimsdottir, H, Waugh, A P, Beare, D M, Green, M H, Robinson, D R and Cole, J (1997) Correlated mutagenesis of bcl2 and hprt loci in blood lymphocytes. Environmental and Molecular Mutagenesis, 29 (1). pp. 36-45. ISSN 0893-6692

M

Mowll, D, Robinson, D R and Pilley, A D (1997) Optimising engine performance and emissions using Bayesian techniques. In: Factors influencing emissions and emissions formation, Dearborn Michigan 1997.

R

Reverberi, A P and Scalas, E (1997) Surface selective deconstruction: a Monte Carlo study. Fractals, 5 (3). pp. 327-332. ISSN 0218-348X

S

Schilling, Rene (1997) On Feller processes with sample paths in Besov spaces. Mathematische Annalen, 309 (4). pp. 663-675. ISSN 0025-5831

Shargorodsky, Eugene (1997) Some remarks on the boundedness of pseudodifferential operators. Mathematische Nachrichten, 183 (1). pp. 229-273. ISSN 0025-584X

Sobolev, Alexander (1997) Lieb-Thirring inequalities for the Pauli operator in three dimensions. In: Rauch, J and Simon, B (eds.) Quasiclassical Methods. IMA Volumes in mathematics and its applications, 95 . Springer-Verlag, New York, pp. 155-188. ISBN 9780387983103

W

Wendland, Holger (1997) Sobolev-type error estimates for interpolation by radial basis functions. Surface Fitting and Multiresolution Methods . Vanderbilt University Press.

Woodroofe, Michael and Coad, D Stephen (1997) Corrected confidence sets for sequentially designed experiments. Statistica Sinica, 7. pp. 53-74.

This list was generated on Tue Jul 23 19:40:58 2019 BST.